# SDR CA000331003

- Difficulty date: March 23, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 1304001
- Condition: Failed
- Location: Windshield Heat
- Part time: 22,106 hours, 30,339 cycles
- Component: Flight Compartme, Dhav
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD HOT LIGHT CAME ON TWICE IN FLIGHT.  LEFT CONTROLLER REPLACED.
